advertisement
Question
Posted by: Tessa | 2010/01/19

a few problems

good day doc, hope u are well. i have a few q' s if u can help me.
im a 35 year old female, 94kg.

1. i was on the pill to regulate my hormones, yasmine to be exact. i stopped the pill about 8 months ago and lost 10kg. my skin is now worse than before and is getting worse with pimples and oiliness. im going back on yasmine today as i started my period last night. i cannot handle the breakouts as well as the dark facial hair which also got worse since i stopped the pill. im scared to gain weight again because i battle so much with it.

2. im on eltroxin 300 ug daily as my thyroid has been removed in 2003. now my hair is thinning. i started taking iron supplements for that 2 days ago.

3. im also on glucophage as well. i eat healthy and not a lot, low gi low fat but it seems my neverending battle with my weight will be neverending..... :-(

is there hope for me? Does yasmine really make one fat even if one eats the same as before? What can i do about the dark facial hair? Will it come right as i get older?

please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you have PCOS. The facial hair may be helped by using Diane 35 rather than Yasmin. Yasmin does not cause weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/21

It sounds like you have PCOS. The facial hair may be helped by using Diane 35 rather than Yasmin. Yasmin does not cause weight gain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement